Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Vol. 5 > May 2016

 

 

Some Properties of Steenrod Squares on Digital Images, Vol. 5, No. 2 (May 2016), PP:107-120

doi:10.18576/msl/050201

Download

Authors:
Emel Unver Demir - Department of Mathematics, Celal Bayar University, Muradiye Campus, Manisa, Turkey
Ismet Karaca - Department of Mathematics, Ege University, Bornova, Izmir 35100, Turkey

 

Supra Soft Separation Axioms Based on Supra beta-Open Soft Sets, Vol. 5, No. 2 (May 2016), PP:121-129

doi:10.18576/msl/050202

Download

Authors:
A. M. Abd El-latif - Mathematics Department, Faculty of Education, Ain Shams University, Cairo, Egypt.

 

Computational Method for Fractional Differential Equations Using Nonpolynomial Fractional Spline, Vol. 5, No. 2 (May 2016), PP:131-136

doi:10.18576/msl/050203

Download

Authors:
F. K. Hamasalh - Department of Mathematics, School of Science Education, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Iraq
P. O. Muhammed - Department of Mathematics, School of Science Education, Faculty of Science and Science Education, University of Sulaimani, Sulaimani, Iraq

 

Mathematical Analysis of the Global Properties of an SVEIR Epidemic Model, Vol. 5, No. 2 (May 2016), PP:137-143

doi:10.18576/msl/050204

Download

Authors:
Lili Wang - Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang 050003, Hebei Province, China
Rui Xu - Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, No. 97 Heping West Road, Shijiazhuang 050003, Hebei Province, China

 

Analysis of Retail Facility with Correlated Service Times using Linear Programming, Vol. 5, No. 2 (May 2016), PP:145-151

doi:10.18576/msl/050205

Download

Authors:
Pakkirisamy Godhandaraman - Department of Mathematics, Faculty of Engineering and Technology, SRM University, Kattankulathur - 603 203, India
Venugopal Poongothai - Department of Mathematics, Faculty of Engineering and Technology, SRM University, Kattankulathur - 603 203, India

 

Ulam-J Rassias Stability of Additive Functional Equation in Digital Logic Circuits, Vol. 5, No. 2 (May 2016), PP:153-159

doi:10.18576/msl/050206

Download

Authors:
Narasimman Pasupathi - Department of Mathematics, Thiruvalluvar University College of Arts and Science, Gajalnaickanpatti, Tirupattur-635 901, TamilNadu, India
Amuda Rangappan - Department of Mathematics, Jeppiaar Institute of Technology, Kunnam, Sriperumbudur, Chennai-631 604, TamilNadu, India

 

Coincidence Point Results with Mappings Satisfying Rational Inequality in Partially Ordered Complex Valued Metric Spaces, Vol. 5, No. 2 (May 2016), PP:161-168

doi:10.18576/msl/050207

Download

Authors:
Binayak S. Choudhury - Department of Mathematics, Indian Institute of Engineering Science and Technology, Shibpur, Howrah - 711103, West Bengal, India
Nikhilesh Metiya - Department of Mathematics, Bengal Institute of Technology(TIG), 1, Govt. Colony, Kolkata - 700150, West Bengal, India
Pulak Konar - Department of Mathematics, NITMAS, South 24 Pargana, West Bengal, 743368, India

 

A Note on Coefficient Inequalities for Certain Classes of Ruscheweyh Type Analytic Functions in Conic Regions, Vol. 5, No. 2 (May 2016), PP:169-173

doi:10.18576/msl/050208

Download

Authors:
Fuad S. M. Al-Sarari - Department of Studies in Mathematics, University of Mysore, Manasagangotri, Mysore 570 006, India
S. Latha - Department of Mathematics, Yuvaraja’s College, University of Mysore, Mysore 570 005, India

 

Extension of Matkowski Contraction Principle in Fuzzy Metric space, Vol. 5, No. 2 (May 2016), PP:175-178

doi:10.18576/msl/050209

Download

Authors:
Ritu Arora - Department of Mathematics and Statistics, Gurukula Kangri University, Haridwar-249404 (UK), India.
Mohit Kumar - Department of Mathematics and Statistics, Gurukula Kangri University, Haridwar-249404 (UK), India.

 

An Improved Proof for the Wiener index when diam(G) <= 2, Vol. 5, No. 2 (May 2016), PP:179-180

doi:10.18576/msl/050210

Download

Authors:
Sunilkumar M. Hosamani - Department of mathematics, Rani Channamma University, Belgaum, India.

 

Using Homo-Separation of Variables for Pricing European Option of the Fractional Black-Scholes Model in Financial Markets, Vol. 5, No. 2 (May 2016), PP:181-187

doi:10.18576/msl/050211

Download

Authors:
Mohammad Ali Mohebbi Ghandehari - Iran.Tabriz.Azarbaijan Shahid Madani University
Mojtaba Ranjbar - Department of Mathematics Azarbaijan Shahid Madani University Tabriz, Iran

 

Solution to a Class of First-Order Fuzzy Cauchy-Euler Differential Equations, Vol. 5, No. 2 (May 2016), PP:189-194

doi:10.18576/msl/050212

Download

Authors:
Mehran Chehlabi - Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
Tofigh Allahviranloo - Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

 

A New Laplace Iteration Technique for Solving a Generalize Fractional Nonlinear Schrodinger Equation, Vol. 5, No. 2 (May 2016), PP:195-197

doi:10.18576/msl/050213

Download

Authors:
Ahmed Salah - Mathematics and Theoretical Physics Department, Nuclear Research Center (NRC), Egyptian Atomic Energy authority (EAEA), Cairo, Egypt
S. Esmail - Mathematics and Theoretical Physics Department, Nuclear Research Center (NRC), Egyptian Atomic Energy authority (EAEA), Cairo, Egypt,

 

Solving Linear Least Squares Problems Based on Improved Cuckoo Search Algorithm, Vol. 5, No. 2 (May 2016), PP:199-202

doi:10.18576/msl/050214

Download

Authors:
Mohamed Abdel-Baset - Department of Operations Research, Faculty of Computers and Informatics, Zagazig University, El-Zera Square, Zagazig, Sharqiyah, Egypt.
Ibrahim M. Hezam - Department of Computer, Faculty of Education, Ibb University, Ibb city, Yemen.

 

A Generalized Class of Ratio-Cum-Dual to Ratio Estimators of Finite Population Mean Using Auxiliary Information in Sample Surveys, Vol. 5, No. 2 (May 2016), PP:203-211

doi:10.18576/msl/050215

Download

Authors:
Housila P. Singh - School of Studies in Statistics, Vikram University, Ujjain-456010, Madhya Pradesh, India.
Surya Kant Pal - School of Studies in Statistics, Vikram University, Ujjain-456010, Madhya Pradesh, India.
Vishal Mehta - School of Studies in Statistics, Vikram University, Ujjain-456010, Madhya Pradesh, India.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved